Volume 11, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Algebraic $K$–theory over the infinite dihedral group: an algebraic approach

James F Davis, Qayum Khan and Andrew Ranicki

Algebraic & Geometric Topology 11 (2011) 2391–2436
Bibliography
1 A Bartels, W Lück, H Reich, The $K$–theoretic Farrell–Jones conjecture for hyperbolic groups, Invent. Math. 172 (2008) 29 MR2385666
2 H Bass, Algebraic $K$–theory, W A Benjamin (1968) MR0249491
3 M M Cohen, A course in simple-homotopy theory, Graduate Texts in Math. 10, Springer (1973) MR0362320
4 J F Davis, W Lück, Spaces over a category and assembly maps in isomorphism conjectures in $K$– and $L$–theory, $K$–Theory 15 (1998) 201 MR1659969
5 J F Davis, F Quinn, H Reich, Algebraic $K$–theory over the infinite dihedral group: a controlled topology approach, J. Topol. 4 (2011) 505
6 F T Farrell, W C Hsiang, Manifolds with $\pi _{i}=G\times \alpha T$, Amer. J. Math. 95 (1973) 813 MR0385867
7 F T Farrell, L E Jones, Isomorphism conjectures in algebraic $K$–theory, J. Amer. Math. Soc. 6 (1993) 249 MR1179537
8 S M Gersten, On the spectrum of algebraic $K$–theory, Bull. Amer. Math. Soc. 78 (1972) 216 MR0299657
9 D Grayson, Higher algebraic $K$–theory. II (after Daniel Quillen), from: "Algebraic $K$–theory (Proc. Conf., Northwestern Univ., Evanston, Ill., 1976)" (editor M R Stein), Lecture Notes in Math. 551, Springer (1976) 217 MR0574096
10 D Juan-Pineda, I J Leary, On classifying spaces for the family of virtually cyclic subgroups, from: "Recent developments in algebraic topology" (editors A Ádem, J González, G Pastor), Contemp. Math. 407, Amer. Math. Soc. (2006) 135 MR2248975
11 M Karoubi, O Villamayor, Foncteurs $K^{n}$ en algèbre et en topologie, C. R. Acad. Sci. Paris Sér. A-B 269 (1969) MR0251717
12 A Krieg, Hecke algebras, Mem. Amer. Math. Soc. 87, no. 435, Amer. Math. Soc. (1990) MR1027069
13 J F Lafont, I J Ortiz, Relating the Farrell Nil-groups to the Waldhausen Nil-groups, Forum Math. 20 (2008) 445 MR2418200
14 J F Lafont, I J Ortiz, Lower algebraic $K$–theory of hyperbolic $3$–simplex reflection groups, Comment. Math. Helv. 84 (2009) 297 MR2495796
15 J F Lafont, I J Ortiz, Splitting formulas for certain Waldhausen Nil-groups, J. Lond. Math. Soc. $(2)$ 79 (2009) 309 MR2496516
16 W Lück, Survey on classifying spaces for families of subgroups, from: "Infinite groups: geometric, combinatorial and dynamical aspects" (editors L Bartholdi, T Ceccherini-Silberstein, T Smirnova-Nagnibeda, A Zuk), Progr. Math. 248, Birkhäuser (2005) 269 MR2195456
17 D Quillen, Higher algebraic $K$–theory. I, from: "Algebraic $K$–theory, I: Higher $K$-theories (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972)" (editor H Bass), Lecture Notes in Math. 341, Springer (1973) 85 MR0338129
18 A Ranicki, On the Novikov conjecture, from: "Novikov conjectures, index theorems and rigidity, Vol. 1 (Oberwolfach, 1993)" (editors S Ferry, A Ranicki, J Rosenberg), London Math. Soc. Lecture Note Ser. 226, Cambridge Univ. Press (1995) 272 MR1388304
19 A Ranicki, Algebraic and combinatorial codimension–$1$ transversality, from: "Proceedings of the Casson Fest" (editors C Gordon, Y Rieck), Geom. Topol. Monogr. 7, Geom. Topol. Publ. (2004) 145 MR2172482
20 P Sarnak, Reciprocal geodesics, from: "Analytic number theory" (editors W Duke, Y Tschinkel), Clay Math. Proc. 7, Amer. Math. Soc. (2007) 217 MR2362203
21 P Scott, T Wall, Topological methods in group theory, from: "Homological group theory (Proc. Sympos., Durham, 1977)" (editor C T C Wall), London Math. Soc. Lecture Note Ser. 36, Cambridge Univ. Press (1979) 137 MR564422
22 P Vogel, Regularity and Nil-groups, unpublished paper with erratum (1990)
23 J B Wagoner, Delooping classifying spaces in algebraic $K$–theory, Topology 11 (1972) 349 MR0354816
24 F Waldhausen, Whitehead groups of generalized free products, unpublished paper with erratum (1969)
25 F Waldhausen, Whitehead groups of generalized free products, from: "Algebraic $K$–theory, II: “Classical” algebraic $K$–theory and connections with arithmetic (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972)" (editor H Bass), Lecture Notes in Math. 342, Springer (1973) 155 MR0370576
26 F Waldhausen, Algebraic $K$–theory of generalized free products. I–IV, Ann. of Math. (2) 108 (1978) 135 MR0498807